# SDR SWAA2022100549662

- Difficulty date: September 2, 2022
- Submitted: October 5, 2022
- Operation: Air carrier
- Aircraft: N952WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36667
- Aircraft time: 39,061 hours, 23,816 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 141A8181U51
- Condition: Cracked
- Location: Pax Doorway
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN FWD ENTRY DOOR STOP FITTING WEB CRACKED BS295 S-16L. MARKED. / [01] HFEC INSPECTED SUSPECTED CRACKED AREA IAW 737 NDTM PART 6 51-00-00 PROCEDURE 23. CRACK WAS NOTED IN AREA MARKED. EQUIP USED: -NORTEC 600 ID: ATS2353 CAL DUE: 01/23;[02] VERIFIED APPLICABILITY OF SRM 53-10-15-01-1 FOR IDENTIFICATION AND SRM 53-10-15-1A-1 FOR ALLOWABLE LIMIT;[03] DAMAGE FOUND AT PASSENGER CABIN FWD ENTRY DOOR STOP FITTING WEB BS295 S-16L. CRACK FOUND 6'LONG FOUND TO OUT OF LIMIT IAW SRM 53-10-15-1A-1; 4G FIG 108-C;[04] VERIFIED CORRECTIVE ACTION #2; #3.;[05] REMOVED CRACKED WEB FROM FWD ENTRY DOOR BS 295 STR 16 IAW SRM 51-40-02-0G-0; LOCATED AND DRILLED NEW WEB P/N 141A8181-51 IAW SRM 51-40-05-0G-0 AND DWG#141A8181 REV-3 OK TO INSTALL;[06] VERIFIED CORRECTIVE ACTION #5. VERIFIED OK TO INSTALL REPAIR PARTS.;[07] INSTALLED THE NEW PASSENGER CABIN FWD ENTRY DOOR STOP FITTING WEB BS295 STR-16L IAW SRM 51-40-02-0G-0 AND DWG#141A8180;[08] VERIFIED CORRECTIVE ACTION 7 AND THE MEASUREMENT TABLE.;[09] VERIFIED WORKSCOPE IS COMPLETE.
